Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 45  (1993), Talk no. 5, 28 p.
@article{RCP25_1993__45__43_0,
     author = {Schottenloher, Martin},
     title = {Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {45},
     year = {1993},
     note = {talk:5},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1993__45__43_0}
}
Schottenloher, Martin. Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 45 (1993) , Talk no. 5, 28 p. http://www.numdam.org/item/RCP25_1993__45__43_0/

Ash Ashtekar, A.A.: New Hamiltonian Formalism of General Relativity. Phys. Rev. D36 (1987), 1587-1602. | MR 909667

AtB Atiyah, M. / Bott, R.: The Yang-Mills Equations over Riemann Surfaces. Philos. Trans. Royal Soc. London A 308 (1982), 523-615. | MR 702806 | Zbl 0509.14014

Ati Atiyah, M.: The Geometry and Physics of Knots. Cambridge: Cambridge Univ. Press, 1991. | MR 1027859 | Zbl 0696.57002

APW Axelrod, / Della Pletra, / Witten, E.: Geometric Quantization of Chern-Simons Gauge Theory. J. Differential Geometry 33 (1991), 787-902. | MR 1100212 | Zbl 0697.53061

Bau Bauer, S.: Parabolic Bundles, Elliptic Surfaces and SU(N)-Representations of Genus Zero Fuchsian Groups. Math. Ann. 290 (1991), 509-526. | MR 1116235 | Zbl 0752.14035

BeL Beauville, A. / Lazlo. Y. : Conformal Blocks and Generalized Theta Functions. Preprint (Orsay 93-52, 1993). | Zbl 0815.14015

BNR Beauville, A. / Narasimhan, M. / Ramanan, S.: Spectral Curves and the Generalized Theta Divisor. J. reine angew. Math. 398 (1989), 169-179. | MR 998478 | Zbl 0666.14015

BiF Bismut, J. / Freed, D.: The Analysis of Elliptic Families I. Commun. Math. Phys. 106 (1986), 159-176. | MR 853982 | Zbl 0657.58037

BiG Biswas, I. / Guruprasad, K.: Principal Bundles on Open Surfaces and Invariant Functions on Lie Groups. Intern. J. Math. 4 (1993), 535-544. | MR 1232983 | Zbl 0789.58017

BPV Barth, W. / Peters, C. / Van De Ven, A.: Compact Complex Surfaces. Berlin: Springer-Verlag, 1984. | MR 749574 | Zbl 1036.14016

Cor Corlette, K. : Flat G-Bundles with Canonical Metrics. J. Differential Geometry 28 (1988), 361-382. | MR 965220 | Zbl 0676.58007

Do1 Donaldson, S. K.: Anti-Self-Dual Yang-Mills Connections over Complex Algebraic Surfaces and Stable Vector Bundles. Proc. London Math. Soc. 50 (1985), 1-26. | MR 765366 | Zbl 0529.53018

Do2 Donaldson, S. K.: Infinite Determinants, Stable Bundles and Curvature. Duke Math. J. 54 (1987), 231-247. | MR 885784 | Zbl 0627.53052

DrN Drezet, J. M. / Narasimhan, M. S.: Groupes de Picard des variétés de modules de fibres semi-stables sur les courbes algébriques. Invent, math. 97 (1989), 53-94. | MR 999313 | Zbl 0689.14012

Fal Faltings, G.: Stable G-Bundles and Projective Connections. J. Algebraic Geometry 2 (1993), 507-568. | MR 1211997 | Zbl 0790.14019

Fuj Fujiki, A: Hyperkdhler Structure on the Moduli Space of Flat Bundles. In: Prospects in Complex Geometry. Proceedings, Katata/Kyoto (Eds. NOGUCHI, J. / OHSAWA, T.), 1-83. Lect. Notes in Meth. 1468, New York, Springer-Verlag, 1991. | MR 1123536 | Zbl 0749.32011

Hi1 Hitchin, N. J.: The Self-Duality Equations on a Riemann Surface. Proc. London Math. Soc. 55 (1987), 59-126. | MR 887284 | Zbl 0634.53045

Hitchin, N. J.: Stable Bundles and Integrable Connections. Duke Math. J. 54 (1987), 91-114. | MR 885778 | Zbl 0627.14024

Hi2 Hitchin, N. J.: Flat Connections and Geometric Quantization. Commun. Math. Phys. 131 (1990) 347-380. | MR 1065677 | Zbl 0718.53021

HKLR Hitchin, N. J. / Karlhede, A. / Lindström, U. / Rocek, M. : Hyperkähler Metrics and Super symmetry. Commun. Math. Phys. 108 (1987), 535-589. | MR 877637 | Zbl 0612.53043

HOM Hoste, J. / Ocneanu, A. / Millett, K. / Freyd, P. / Lickorish, W.B.R. / Yetter, D.: A New Polynomial Invariant of Knots and Links. Bull. Amer. Math. Soc. 12 (1985), 239-245. | MR 776477 | Zbl 0572.57002

Ish Isham, C. J.: Loop Algebras and Canonical Quantum Gravity. In: Mathematical Aspects of Classical Field Theory (Eds. GOTAY, J.M. et alii), 419-138. Contemporary Mathematics 132, Providence, Amer. Math. Soc. 1992. | MR 1188451 | Zbl 0773.53010

Jo1 Jones, V. F. R.: Hecke Algebra Representations of Braid Groups and Link Polynomials. Ann. Math. 126 (1984), 59-126. | MR 908150 | Zbl 0631.57005

Jo2 Jones, V.F.R.: From Quantum Theory to Knot Theory and Back: A von Neumann Algebra Excursion. In: Proceedings of the AMS Centennial Symposium 1988, 321-337. Providence, Amer. Math. Soc. 1992. | MR 1184618 | Zbl 0965.46042

Kau Kauffman, L.: State Models and the Jones Polynomial. Topology 26 (1987), 395-401. | MR 899057 | Zbl 0622.57004

Lol Loll, R.: Chromodynamics and Gravity as Theorems on Loop Space. Preprint CGPG-93/9-1, Pennsylvania State University, 1993. | MR 1309912

MeS Mehta, V. B. / Seshadri, O. S.: Moduli of Vector Bundles on Curves with Parabolic Structure. Math. Ann. 248 (1980), 205-239. | MR 575939 | Zbl 0454.14006

NaS Narasimhan, M. S. / Seshadri, C. S.: Stable and Unitary Vector Bundles on a Compact Riemann Surface. Ann. Math. 82 (1965), 540-567. | MR 184252 | Zbl 0171.04803

Sch Scheinost, P.: Metaplectic Quantization of the Moduli Spaces of Flat and Parabolic Bundles. Dissertation, Universität München, Jan. 1992. Submitted for publication in J. reine angew. Math.

Si1 Simpson, C.: Constructing Variations of Hodge Structurs Using Yang- Mills Theory and Applications to Uniformization. J. Amer. Math. Soc. 1 (1988), 867-918. | MR 944577 | Zbl 0669.58008

Si2 Simpson, C.: Harmonic Bundles on Noncompact Curves. J. Amer. Math. Soc. 3 (1990), 713-770. | MR 1040197 | Zbl 0713.58012

Si3 Simpson, C.: Higgs Bundles and Local Systems. Publ. Math. IHES (1992), 5-95 | Numdam | MR 1179076 | Zbl 0814.32003

Si4 Simpson, C.: Moduli of Representations of the Fundamental Group of a Smooth Projective Variety I and II. Preprints 1993. | Numdam | MR 1320603 | Zbl 0891.14005

TUY Tsuchiya, A. / Ueno, K. / Yamada, Y. : Conformal Field Theory on Universal Family of Stable Curves with Gauge Symmetries. Adv. Studies in Pure Math. 19 (1989), 459-566. | MR 1048605 | Zbl 0696.17010

Ue Ue, M.: On the Diffeomorphism Types of Elliptic Surfaces with Multiple Fibers. Invent. math. 84 (1986), 633-643. | MR 837531 | Zbl 0595.14028

UhY Uhlenbeck, K. / Yau, S.: On the Existence of Hermitian-Yang-Mills Connections in Stable Vector Bundles. Commun. Pure Appl. Math. 39 S (1986), 257-293. | MR 861491 | Zbl 0615.58045

Wit Witten, E.: Quantum Field Theory and the Jones Polynomial. Commun. Math. Phys. 100 (1989), 351-399. | MR 990772 | Zbl 0667.57005

Woo Woodhouse, N.: Geometric Quantization. Oxford: Clarendon Press, 1980. | MR 605306 | Zbl 0747.58004